# SDR REXA2016011400116

- Difficulty date: January 14, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING APU DOOR HEALTH CHECK, FOUND APU ACTUATOR MOUNTING STRUCTURE CRACKED.  APU INTAKE ACTUATOR MOUNTING STRUCTURE REPAIRED IAW EA CRJ253-03927.
